# SDR DLL10954162

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1096
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Straps
- Condition: Cut
- Location: Bs 1363
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF S.I. 7-69959-12AD, THE AFT WEB SPLICE STRAPS AT RBL 42.5 AND LBL 42.5 WERE CUT AT LOWER END TO FACILITATE INSTALLATION OF THE LOWER CAP.  THEY WILL BE REPAIRED PER THE L-1011 SRM AND DL ERA 272060-14AD.
